About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 508794, 7 pages
http://dx.doi.org/10.1155/2013/508794
Research Article

Computation of the Domain of Attraction for Suboptimal Immunity Epidemic Models Using the Maximal Lyapunov Function Method

1Faculty of Science, Technology and Human Development, Universiti Tun Hussein Onn Malaysia, Batu Pahat, 86400 Johor, Malaysia
2Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia
3Department of Mathematics, Faculty of Science, Mahidol University, Bangkok 10400, Thailand

Received 24 October 2012; Accepted 12 December 2012

Academic Editor: Xinguang Zhang

Copyright © 2013 Chang Phang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yu-Lan Wang, Hao Yu, Fu-Gui Tan, and Shanshan Qu, “Solving a Class of Singularly Perturbed Partial Differential Equation by Using the Perturbation Method and Reproducing Kernel Method,” Abstract and Applied Analysis, vol. 2014, pp. 1–5, 2014. View at Publisher ยท View at Google Scholar